# SDR 00065

- Difficulty date: November 27, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON
- Aircraft serial: 40
- Aircraft time: 13,525 hours, 9,889 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 11346AA
- Part serial: 1333
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LEFT ENGINE OIL PRESSURE INDICATION DROP TO (0) IN FLIGHT, DIVERTED FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED OIL PRESSURE INDICATOR.  OP'S CK GOOD, RETURN AIRCRAFT TO SERVICE.
